Record number :
434906
Title of article :
Single-peaked preferences, endowments and population-monotonicity
Author/Authors :
Bernardo Moreno، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
9
From page :
87
To page :
95
Abstract :
We consider economies with a finite set of agents with single-peaked preferences and with private endowments of an infinitely divisible commodity. We look for solutions that distribute fairly across agents the gains made possible by redistributions of the commodity under the consideration of changes in the number of agents. We show that the uniform rule is the only selection from the weak no-envy and Pareto efficient solution satisfying one-sided population-monotonicity.
Keywords :
Endowments , Population-monotonicity , Uniform rule
Journal title :
Economics Letters
Serial Year :
2002
Link To Document :
بازگشت